It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

Moody from BCP??


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-11-2003, 07:03 PM   #1
Ravishing
Senior Member
(female)
 
Join Date: Jun 2003
Posts: 272
Ravishing HB User
Angry Moody from BCP??

I went on the pill (Triquilar) a little over 3 months ago and ever since then my mom has been complaining that I've become a horribly moody person. The thing is that I'm perfectly unaware of being moody or miserable until she points it out to me - at which point I DO become upset because she's saying all of these mean things to me
I know that she went on the pill when she was my age and had a bad reaction to it - part of which was bad mood swings. I know that she's not overly thrilled with my being on the pill for some unknown reason and can't help but wonder if she is projecting my "bad moods" on me or if I really have become a moody person and just didn't know it was happening.

Anyone out there experience mood swings when they were on the pill?? I would really like to know what other people's experiences with this.

Thank you
__________________
Attitude is the difference between an adventure and an ordeal.

 
Sponsors Lightbulb
   
Old 07-14-2003, 01:04 AM   #2
Hamer
Senior Member
 
Join Date: Jul 2003
Posts: 289
Hamer HB User
Post

YES! The birth control pill almost ruined my relationship with my husband (boyfriend at the time). I would get mad at him for no reason and then I would cry about it for hours. It made me say things that I would not usually say. The hormones in the pill are NOT NATURAL. They are like poison to your body and can have serious effects on your moods. Even though I have been off of them for 3 months my periods are still not back to regular. I heard it can take about 6 months to be back to normal. good luck!
Amber

 
Old 07-14-2003, 09:01 AM   #3
Blastoff9600
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: Louisiana
Posts: 3,316
Blastoff9600 HB UserBlastoff9600 HB User
Post

You can call and tak to your doctor. He/she can suggest another pill that may have less effects on your mood. Sometimes it takes a few tries to find the pill that is right for you.
I was on one that I lowered my sex drive and made me depressed. A talk with my doc and I switched pills and those were the ones that worked great for me.
__________________
Married 3/25/95
DS 13 yr
DS 8 yr (3+ yrs ttc)
TTC #3 since 01/02

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Moody incident brokenhearted83 Relationship Health 43 04-09-2009 04:26 PM
Very Moody... Theseus_Black Teen Health 1 06-21-2008 11:48 PM
very moody boyfriend Chez19 Relationship Health 11 09-06-2007 04:52 AM
moody 4 month old girl ruth & padraig Infant Care (up to 18 months old) 7 03-15-2007 10:04 AM
So ***** Moody!!! lostifound Multiple Sclerosis 6 08-19-2006 09:55 PM
i can't handle my moody boyfriend Belledin Relationship Health 12 05-05-2006 11:28 AM
Moody without reason?? TwinStar Depression 2 10-27-2005 06:31 PM
How can I stay calm when he is moody?????? 2ndtimearound Relationship Health 31 08-23-2005 07:38 AM
Moody and tired brooklynngruber Pregnancy 1 09-06-2004 09:37 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!